Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    28yr Pain down left arm and chest
    avatar
    bauhau5 posted:
    I'm a 28 year old graphic design student at a University in my hometown. I recently was on the computer when all of a sudden my vision went sort of white like and everything seemed to get real heavy. Pain shot down my left arm and my upper left side of my chest. I sat there in the chair for a bit not knowing what to do. I eventually laid down on my bed until the pain seemed to subside. It's been about an hour since the initial pain, and I can still feel a slight tingle on my left side. It sort of feels like there is something light sitting on top of my chest.

    Heres info about me:
    5'7 130lbs
    Vegetarian
    Drink 1-2 12 oz coffee per day
    Drink 1-2 12 oz water per day
    Eat lots of rice, beans, tofu
    Breakfast is usually a banana, and coffee, sometimes a muffin.

    I haven't been working out all that much.

    I'm the president of a student group on campus

    I recently got done with a stressful group project
    Reply
     
    avatar
    billh99 responded:
    Whenever you have a sudden change in vision that is the time for immediate medical attention.


    Helpful Tips

    Nix Grapefruit & Statin DrugsExpert
    Grapefruit & statin drugs can be a bad combination. Unlike other citrus fruits, grapefruit contains substances that disable certain ... More
    Was this Helpful?
    17 of 19 found this helpful

    Expert Blog

    The Heart Beat - James Beckerman, MD, FACC

    Dr. James Beckerman shares how small, livable lifestyle changes can have a real impact on your risk of heart attack and stroke...Read More

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit the Duke Health General and Consultative Heart Care Center